# SDR SWAA2024100127987

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS312 FLOOR BEAM; LBL15; WL208; UPPER FLANGE AFT HOLE<[01] REPAIRED BS 312 FLOOR BEAM BETWEEN LBL 32 AND RBL 20 IAW SRM 53-10-51-2R-17 REPAIR 17. FIG. 203.;[02] JOB COMPLETED.;[03] VERIFIED CORRECTIVE ACTION #1
